# SDR DALA2023122110463

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N3752
- Make and model: Boeing 737832
- Aircraft serial: 30492
- Aircraft time: 72,165 hours, 27,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4919963) REMOVED EMERGENCY LIGHT BATTERY PACK OVER AFT GALLEY CEILING RIGHT SIDE. INSTLD NEW BATTERY PACK PER B737 AMM CH 33-51. CKS GOOD.
